# SDR DALA2023071805813

- Difficulty date: July 16, 2023
- Submitted: July 18, 2023
- Operation: Air carrier
- Aircraft: N961DZ
- Make and model: Boeing 737-9
- Aircraft serial: 39878
- Aircraft time: 17,136 hours, 11,988 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 4404772) SMOKE OF UNKNOWN ORIGIN IN FLIGHT DECK AND CABIN DURING LIGHTNING STORM. SMOKE WAS BILLOWING OUT OF VENTS IN FLIGHT DECK BUT NOT THE CABIN. HEAVY RAIN AND LIGHTNING AT TIME OF EVENT. C/W LIGHTNING STRIKE INSP PER B737 AMM 05-51. NO DEFECTS NOTED. SUSPECT VAPOR CAUSED BY CONDENSATION. R/R RECIRC FAN FILTERS AS PRECAUTION. PER B737 AMM 21-25. PERF OPS CHK OF PACK 1 AND 2 CHKS GOOD PER B737 AMM 21
